Urticara by Valerie Cheers Brown

I guess you ask, “What the heck is urticara?

According to WebMd, “Urticaria, also known as hives, is an outbreak of swollen, pale red bumps or plaques (wheals) on theskin that appear suddenly — either as a result of the body’s reaction to certain allergens, or for unknown reasons.”

I am up now at 3:44am on September 30, 2015 and my sister has broken out badly from medication in red welts.

My sister is itching extremely bad on her entire body and the pain from itching can be worse than the actual pain itself.

I have observed red welts on her entire body from her face down between her toes where it is excruciatingly more painfurl than the pain itself from medication.

She is on so much medication we cannot pinpoint exactly which medication it is and this is not good at all.

She says it is the pain medication, but she is on so much medication how can we tell which one it is,

So, me being the advocate against medication and how it will cause us to have other problems which can be even worse than the original pain we have, am noting and documenting what I see.

I have wiped her down with a nice hot warm water towel and rubbed her down with anti itch cream.

The welts are covering her outter body parts so bad and she is swollen, and she is complaining of severe itching.

I observe with my own eyes and it is not suppose to happen, but she said this is what happened in the hosptial too!

I know what medication will do to the body when medication is not good for your body and and is why I have since weened my ownself off of taking prescribed medications.

I have expressed how this is not good and my sister states, “This is what happened while in the hospital too?”

I am noting and recording this as I see and want to share with the world what happens and what medication will do to our bodies when our body does not like.

I have given her lots of water and she is pretty stubborn but insisting that she drinks an excessive amount of water for the itching to subside.

I am up still at 4:19 checking in on my sister and praying that she is able to rest for he busy day at radiation at 8:30am this morning.

She is taking children’s Benadryl which is 12.5 mg in strength and have recommended that she take Benadryl  pill which I, myself , must take while still recovering from my body’s reaction from taking so much medication in the past myself, but it is very hard getting her to see that this is not normal, nor is safe for her health.

We will see what and how she looks when she has to get up for radiation at 8:30am on September 30, 2015.

I will rest now myself and document what I see upon my waking this morning and pray that the itching subsides and the welts have gone away.

I pray that God heals the itching pain my sister is now going through.

It is so ironic, when going through itching like this that we almost forget about the original pain we suffer!

I will list the medications my sister is taking when I awake this morning which are way too many for one person to have to take and she is using the vicious pill box, which I so hate also; and all medications are not to be taken together and can be the culprit causing and adding to this now another issues of itching pain!

I have insisted that she stop using the pillbox and I will help her to make sure she takes her medications from the original pill prescribed medicine bottle as prescribed by the physician.

Lord, I please ask that You touch my sister’s body right now in Jesus Name and please let her rest and me too. ~ Amen

It is now 4:23 and she is resting and now I must rest too!  Praise God and thank You. ~ Amen

http://www.webmd.com/skin-problems-and-treatments/guide/hives-urticaria-angioedema

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s